# SDR ALG2005F00110

- Difficulty date: November 18, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N717AL
- Make and model: Skrsky S76A
- Aircraft serial: 760221
- Engine: Allsn 250C30S
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTEMPTED TO RAISE THE LANDING GEAR, BUT THE GEAR WOULD NOT RETRACT.  RETURNED TO DEPARTURE.  FOUND LANDING GEAR CONTROL CIRCUIT BREAKER NOT SET.  RESET CIRCUIT BREAKER AND INSPECTED ALL LANDING GEAR COMPONENTS. NO DEFECTS WERE NOTED.  JACKED AC AND PERFORMED 5 RETRACTION AND EXTENSION CYCLES WITH NO DEFECTS NOTED.  (K)
